# SDR SWIA201541308

- Difficulty date: May 22, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 33,969 hours, 28,236 cycles
- System (JASC): 5755 · Spoilers
- Part: Rib
- Condition: Corroded
- Location: Lt Spoileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SPOILERON INBD RIB HAS CORRODED HARDWARE.  R & R CORRODED HARDWARE IAW SRM.
